Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volumes
Volume 3, Issue 2, 78-156
Articles: 1 - 8 XML export
GENERALIZED CONTRACTIONS AND COMMON FIXED POINT THEOREMS CONCERNING DISTANCE
Author(s): A. BAGHERI VAKILABAD, S. MANSOUR VAEZPOUR
Pages: 78-86
SOME FIXED POINT THEOREMS WITH APPLICATIONS TO BEST SIMULTANEOUS APPROXIMATIONS
Author(s): T.D. NARANG , SUMIT CHANDOK
Pages: 87-95
COMPATIBILITY OF TYPE P IN MODIFIED INTUITIONISTIC FUZZY METRIC SPACE
Author(s): SHOBHA JAIN, SHISHIR JAIN, LAL BAHADUR JAIN
Pages: 96-109
APPROXIMATION OF MIXED TYPE FUNCTIONAL EQUATIONS IN pBANACH SPACES
Author(s): S. ZOLFAGHARI
Pages: 110-122
STABILITY OF A GENERALIZED EULER-LAGRANGE TYPE ADDITIVE MAPPING AND HOMOMORPHISMS IN C*-ALGEBRAS II
Author(s): ABBAS NAJATI , CHOONKIL PARK
Pages: 123 - 143
APPLICATION OF BISHOP-PHELPS THEOREM IN THE APPROXIMATION THEORY
Author(s): R. ZARGHAMI
Pages: 144 - 147
A GENERALIZATION OF NADLERS FIXED POINT THEOREM
Author(s): M. ESHAGHI GORDJI, H. BAGHANI, H. KHODAEI , M. RAMEZANI
Pages: 148 - 151
AN EFFICIENT APPLICATIONS OF HES VARIATIONAL ITERATION METHOD BASED ON A RELIABLE MODIFICATION OF ADOMIAN ALGORITHM FOR NONLINEAR BOUNDARY VALUE PROBLEMS
Author(s): A. GOLBABAI, K. SAYEVAND
Pages: 152 - 156